I have been on 25mg of sertraline for 7 days. The side effects have been awful as it has felt like both my mind and body are out of control. I have been told l am hyper sensitive to medication. Luckily these feelings haven t been continuous so l have had periods of calm. I have been back to see my doctor who initially prescribed beta blockers, which again gave me awful side effects.
He has now prescribed 2mg of diazepam when required, this is the lowest dose and only for two weeks. This has definitely helped the extreme anxiety. I really thought l was going mad yesterday but with persuasion l kept on them.
I do feel much better today, fingers crossed, and feel l may be through the worst. My doctor has however told me that he will leave me on 25mg for at least 3 weeks due to my medication sensitivity. lf as me trolled the internet looking for help and reassurance that your not losing your mind.
We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters.
Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately.
Use of the forums is subject to our and and steps will be taken to remove posts identified as being in breach of those terms.